# SDR ASOA201201125

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT FLOOR CRACKED ON RT SIDE NEXT TO ADG PUMP.  COMPLIED WITH REO 670-53-11-509 AND REO 670-53-11-509 REV.
